# SDR SIMA20220518004

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000781
- Aircraft time: 7,984 hours, 4,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET FORWARD SPAR CRACKED AT LOWER ANGLE.-C/A-CA PENDING
